# SDR DALA1032240686

- Difficulty date: October 8, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 45,182 hours, 20,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE ON FUSELAGE SKIN AT STA 1699 AND 1 INCH ABOVE S-16L.  BLENDED AND MEASURED OUT OF LIMITS AND INSTALLED REPAIR.  (DL757103093)
